Papers of Birge Huisgen-Zimmermann


Irreducible components of varieties of representations of finite dimensional algebras: the acyclic case (with I. Shipman)
pdf file
Representation-tame algebras need not be homologically tame
Algebras and Representation Theory
pdf file
Irreducible components of varieties of representations of finite dimensional algebras. The local case
J. Algebra
pdf file
Orbit closures and rational surfaces (with F. M. Bleher and T. Chinburg)
J. Pure Applied Algebra
pdf file
The geometry of finite dimensional algebras with vanishing radical square (with F. M. Bleher and T. Chinburg)
J. Algebra 425 (2015) 146-178
pdf file
Fine and coarse moduli spaces in the representation theory of finite dimensional algebras
Proceedings of the Maurice Auslander Distinguished Lectures and International Conference (Woods Hole, April 2012), (K. Igusa, A. Martsinkovsky, and G. Todorov, Eds.)
Contemp. Math. 607 (2014) 1-34
pdf file
Top-stable degenerations of finite dimensional representations II (with H. Derksen and J. Weyman)
Advances in Math. 259 (2014) 730-765
pdf file
Irreducible components of module varieties: Projective equations and rationality (with K. R. Goodearl)
Contemp. Math. 562 (2012) 141-167
pdf file
Strongly tilting truncated path algebras (with A. Dugas)
manuscripta math. 134 (2011) 225-257
pdf file
A hierarchy of parametrizing varieties for representations
in Rings, Modules and Representations (Zanesville, Ohio, 2007) (N.V. Dung, et al., Eds.),
Contemp. Math. 480 (2009) 207-239.
pdf file
Generic representation theory of quivers with relations (with E. Babson and R. Thomas)
J. Algebra 322 (2009) 1877-1918.
pdf file
Truncated path algebras are homologically transparent (with A. Dugas and J. Learned)
in Models, Modules and Abelian Groups (R. Goebel and B. Goldsmith, Eds.), pp. 445-461
Berlin (2008) de Gruyter.
pdf file
Top-stable degenerations of finite dimensional representations I
Proc. London Math. Soc. (3) 96 (2008) 163-198.
pdf file
Classifying representations by way of Grassmannians
Trans. Amer. Math. Soc. 359 (2007) 2687-2719.
pdf file
Stacks of algebras and their homology (with N. Heinschel)
Algebras and Representation Theory 10 (2007) 55-76.
pdf file
Moduli spaces of graded representations of finite dimensional algebras (with E. Babson and R. Thomas)
in Algebra and its Applications (Athens, Ohio, 2005), D. V. Huynh, S. K. Jain, and S. R. Lopez-Permouth, Eds.
Contemp. Math. 419 (2006) 7-27.
pdf file
The homology of string algebras I (with S. O. Smalo)
J. reine angew. Math. 580 (2005) 1-37.
pdf file
Four papers by L. Fuchs, S. Shelah, and P. Eklof on uniserial modules (invited review)
Bull. Symbolic Logic 8 (2002) 441-443.
Direct sums of representations as modules over their endomorphism rings (with M. Saorin)
J. Algebra 250 (2002) 67-89.
pdf file
Direct products of modules and the pure semisimplicity conjecture II (with M. Saorin)
Glasgow Math. J. 44 (2002) 317-321.
pdf file
Geometry of chain complexes and outer automorphisms under derived equivalence (with M. Saorin)
Trans. Amer. Math. Soc. 353 (2001) 4757-4777.
pdf file
Direct products of modules and the pure semisimplicity conjecture (with F. Okoh)
Communic. in Algebra 29 (2001) 271-276.
pdf file
Varieties of uniserial representations IV. Kinship to geometric quotients (with K. Bongartz)
Trans. Amer. Math. Soc. 353 (2001) 2091-2113.
pdf file
The geometry of uniserial representations of finite dimensional algebras II. Alternate viewpoints and uniqueness (with K. Bongartz)
J. Pure Appl. Algebra 157 (2001) 23-32.
pdf file
The phantom menace in representation theory
in Algebra and Its Applications (D.V. Huynh, S.K. Jain, and S.T. Lopez-Permouth, Eds.)
Contemp. Math. 259 (2000) 247-278.
pdf file
Purity, algebraic compactness, direct sum decompositions, and representation type
in Infinite Length Modules (Bielefeld, 1998) (H. Krause and C.M. Ringel, Eds.), pp. 331-367
Basel (2000) Birkhauser
pdf file
Viewing finite dimensional representations through infinite dimensional ones (with D. Happel)
Pacific J. Math. 187 (1999) 65-89
pdf file
Trends in the Representation Theory of Finite Dimensional Algebras (Seattle 1997) (Editor; with E. L. Green)
Contemp. Math. vol. 229
Providence (1998) Amer. Math. Soc.
Phantoms in the representation theory of finite dimensional algebras
in Proc. 30th. Symposium on Ring Theory and Representation Theory (Nagano, 1997), (Y. Iwanaga, Ed.), pp. 31-64
University of Nagano (1998).
A homological bridge between finite and infinite dimensional representations (with S.O. Smalo)
Algebras and Representation Theory 1 (1998) 169-188
pdf file
Repetitive resolutions over classical orders and finite dimensional algebras (with K.R. Goodearl)
in Algebras and Modules II (I. Reiten, S.O. Smalo, O. Solberg, Eds.)
Canad. Math. Soc. Conf. Proc. Series 24 (1998) 205-225
pdf file
Co- versus contravariant finiteness of categories of representations (with S.O. Smalo)
in Advances in Ring Theory (S.K. Jain and S.T. Rizvi, Eds.), pp. 129-144
Boston (1997) Birkhaeuser
pdf file
Torsion modules, lattices, and p-points (with P.C. Eklof and S. Shelah)
Bull. London Math. Soc. 29 (1997) 547-555
dvi file
Kiiti Morita 1915-1995 (with A. V. Arhangel'skii and K. R. Goodearl)
Notices Amer. Math. Soc. 44 (1997) 680-684.
Analyzing the structure of representations via approximations
in Representation Theory of Algebras and Related Topics (Mexico City 1994) (R. Bautista, R. Martinez-Villa, and J.A. de la Pena, Eds.)
Canad. Math. Soc. Conf. Proc. Series 19 (1996) 373-406
pdf file
The geometry of uniserial representations of finite dimensional algebras III: Finite uniserial type
Trans. Amer. Math. Soc. 348 (1996) 4775-4812
pdf file
The geometry of uniserial representations of finite dimensional algebras I
J. Pure Appl. Algebra 127 (1998) 39-72
pdf file
The finitistic dimension conjectures -- A tale of 3.5 decades
in Abelian Groups and Modules (A. Facchini and C. Menini, Eds.), pp. 501-517
Dordrecht (1995) Kluwer
pdf file
Approximating modules by modules of finite projective dimension (with W.D. Burgess)
J. Algebra 178 (1995) 48-91
dvi file
Field-dependent homological behavior of finite dimensional algebras
manuscripta math. 82 (1994) 15-29
dvi file
A convenient source of homological examples over artinian rings
in Ring Theory (Proc. Biennial Ohio State-Denison Conf. 1992) (S.K. Jain and S.T. Rizvi, Eds.), pp. 364-372
Singapore (1993) World Scientific
dvi file
Homological assets of positively graded representations of finite dimensional algebras
in Representations of Algebras (Ottawa 1992) (V. Dlab and H. Lenzing, Eds.)
Canad. Math. Soc. Conf. Proc. Series 14 (1993) 463-475
dvi file
Bounds on finitistic and global dimension for finite dimensional algebras with vanishing radical cube
J. Algebra (1993) 47-68.
Syzygies and homological dimensions over left serial rings
in Methods in Module Theory (G. Abrams, J. Haefner, and K.M. Rangaswamy, Eds.), pp. 161-174
New York (1992) Dekker
dvi file
On the abundance of Aleph1-separable modules
Contemp. Math. 130 (1992) 167-180
dvi file
Homological domino effects and the first finitistic dimension conjecture
Invent. Math. 108 (1992) 369-383
dvi file
Predicting syzygies over monomial relation algebras
Manuscripta Math. 70 (1991) 157-182.
Finitistic dimension of artinian rings with vanishing radical cube (with E. L. Green)
Math. Zeitschr. 206 (1991) 505-526.
Filtered Cartan matrices for artinian rings of low Loewy length (with K. R. Fuller)
in Non-Commutative Ring Theory (S. K. Jain and S. R. Lopez-Permouth, Eds.), pp. 72-79
Lecture Notes in Math. 1448
Berlin (1990) Springer-Verlag.
Exchanging torsion modules over Dedekind domains
Arch. Math. 55 (1990) 241-246.
Strong preinjective partitions and representation type of artinian rings
Proc. Amer. Math. Soc. 109 (1990) 309-322.
On the sparsity of representations of rings of pure global dimension zero (with W. Zimmermann)
Trans. Amer. Math. Soc. 320 (1990) 695-711.
Infinite joins that are finitely join-irreducible (with G. M. Bergman)
Order 7 (1990) 27-40.
Algebraic compactness of ultrapowers and representation type (with C. U. Jensen)
Pacific J. Math. 139 (1989) 251-265.
Transversally bounded lattices
Order 5 (1988) 187-207.
Finite uniserial rings of prime characteristic (with S. K. Jain and J. Luh)
Communications in Algebra 16 (1988) 2133-2135.
Lengths of submodule chains versus Krull dimension in non-noetherian modules (with K. R. Goodearl)
Math. Zeitschrift 191 (1986) 519-527.
On the generalized Nakayama conjecture and the Cartan determinant problem (with K. R. Fuller)
Trans. Amer. Math. Soc. 294 (1986) 679-691.
Combinatorial and recursive aspects of the automorphism group of the countable atomless Boolean algebra (with E. W. Madison)
J. Symbolic Logic 51 (1986) 292-301.
Boundedness of direct products of torsion modules (with K. R. Goodearl)
J. Pure Appl. Algebra 39 (1986) 251-273.
The Cartan matrix as an indicator of finite global dimension for artinian rings (with W. D. Burgess, K. R. Fuller, and E. R. Voss)
Proc. Amer. Math. Soc. 95 (1985) 157-165.
Classes of modules with the exchange property (with W. Zimmermann)
J. Algebra 88 (1984) 416-434.
Direct products of torsion modules
Arch. der Math. 38 (1982) 426-431.
Iterated direct sums and products of modules (with M. Dugas)
in Lecture Notes in Math. No. 874, pp. 179-193
Berlin (1981) Springer-Verlag.
The sum-product splitting property and injective direct sums of modules over von Neumann regular rings
Proc. Amer. Math. Soc. 83 (1981) 251-254.
Rings whose right modules are direct sums of indecomposable modules
Proc. Amer. Math. Soc. 77 (1979) 191-197.
On Fuchs' Problem 76
J. reine angew. Math. 309 (1979) 86-91.
Decomposability of direct products of modules
J. Algebra 56 (1979) 119-128.
Algebraically compact rings and modules (with W. Zimmermann)
Math. Zeitschrift 161 (1978) 81-93.
Rings with descending chain condition on certain principal ideals (with K. Meyberg)
Indag. Math. 80 (1976) 225-229.
Pure submodules of direct products of free modules
Math. Annalen 224 (1976) 233-245.
Endomorphism rings of self-generators
Pacific J. Math. 61 (1975) 587-202.

Author:
birge@math.ucsb.edu

Last Modified: July 2016

Birge Huisgen-Zimmermann's Home Page

Department of Mathematics Home Page

UCSB Home Page